# SDR MALA975631

- Difficulty date: September 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830MA
- Make and model: Dhav DHC8102
- Aircraft serial: 337
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013073
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, 1C AND 5C FLOOR TRACK EMERGENCY LIGHTS INOP.  MAINTENANCE REPLACED LIGHT ASSEMBLY.  OPS CHECK GOOD. (M)
